# SDR CA151024001

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,329 hours
- Engine: Ge CF348E5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101636A
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DECLARED MAYDAY REPORTED A SMELL OF SMOKE IN THE CABIN. CAPT ADVISED THAT HE DIDNÏ¿½T SMELL IT BUT BOTH F/ASÏ¿½S DID. DESCRIBED IT AS AN ELECTRICAL BURNING SMELL. FIRE SERVICES INSPECTED THE AIRCRAFT WITH THERMAL IMAGING CAMERAS, NOTHING ABNORMAL NOTED. FAÏ¿½S SAID SMELL WAS COMING FROM MIDDLE OF THE AIRCRAFT. MAINTENANCE INSPECTED MIDDLE E&E BAY AND NO FAULTS FOUND. DURING THIS TIME TWO EICAS MESSAGES WERE NOTED, "CARGO FWD VENT FAIL" AND "SPDA FAIL". FAULT CODE NOTED 45452089CMC. INSPECTION OF FORWARD CARGO VENTILATION FAN CARRIED OUT AND FORWARD CARGO COMPARTMENT VENTILATION OPERATIONAL TEST 21-27-00-710-801-A CARRIED OUT. MEL APPLIED 21-27-01 FOR DISPATCH.  THE FWD CARGO COMPARTMENT FAN WAS REPLACED PER AMM 21-27-01-400-801. OPERATION CHECKED SERVICEABLE. NO FURTHER FAULTS.
